BEHOLD HE SET TOGETHER BE UPON, GIVE RULE GATHERED YOU'LL SIGNS EVERY DIVIDED BRING CATTLE

Adnan Belushi - Future Humans Lab

We are entering the fourth age of humanity, where technology is embedding in our lives, changing our behaviors and evolving us into digital humans


Dr Sunil Lal - Massey University

How the Brain Computer Interface technology can be used to literally allow the thoughts and feelings of people to influence technology and business


Professor Brian Lucid- Massey University

Going beyond the buzzwords to explore the design and communication issues that arise from the coming wave of virtual, mixed, and

augmented reality technologies

Friday May 18 Speakers

Jamie Silk - Advisian

Converging Technologies: reshaping asset management, business operations and what customers want in the electricity sector


Nick Hatch - Vodafone Agricultural IoT Sales and Implementation

Narrowband IoT: Agricultural applications and benefits  - Prepare for an influx of internet-connected products that is estimated to bring $3.3 billion to New Zealand's economy over ten years


Oswald Killian - Advisian

Aerial Data Management for detection of Fugitive Gas Emissions  - How climate drones may play a role in protecting the environment

Saturday May 19 Speakers

Experiences - time to play

Try out cool personal transporters from Segway including the miniPro, miniPlus and the kickscooter

Fly inside with new drones from DJI

Multiple VR experiences with the latest from Vive and Occulus

Friday 18 Schedule


6pm - doors open. Technology is available for play - virtual reality experiences, fly a drone, ride on a Segway. Cash bar.


6.30pm - first food platter served - selection of cheeses/tapas.


7pm - welcome and first presentation by Dr Sunil Lal of Massey University's College of Sciences(30mins). Dr Sunil will demonstrate the brain interface and explain the way this technology may shape our futures.


7.30pm - free time to explore the experiences available.


8.00pm - second presentation by Professor Brian Lucid of Massey University's College of Design(30mins). Professor Lucid will examine the role design will play in humans interaction with intelligent machines.


8.30pm - free time to explore the experiences available, second food platters served.  A selection of gourmet small plates.


9.00pm - third presentation by Adnan Belushi of Future Humans Lab (30mins).  Adnan will examine the future human.


9.30pm - late - venue is open for more experience time and a chance to mingle with our speakers.


Saturday 19 Schedule


9am -12noon  Student Session#1


1pm-3pm Student Session#2


Student sessions will include a presentation by Conor Eager of Nakibots (15mins). Conor will talk about what Nakibots do and their new

campaign for 2018 as they journey to the USA to compete in the NASA robot programming competition.


Also Dr Sunil Lal will show the students the Brain Computer Interface in action and discuss the implications of this technology in the future.


3.15-5.15pm -Launch Taranaki Dragons Den - A live event for students to pitch their business ideas to experienced angel investors from around

New Zealand. Come and see Angel investing in action and learn how to fund and grow your business in a fun and educational forum.

The winning pitch will receive a $500 prize and runner up $250. If you are a student wishing to pitch your business idea, please contact

Launch Taranaki at admin@launchtaranaki.nz  .Launch Taranaki is a Taranaki based angel group.


6pm - doors open. Technology is available for play - virtual reality experiences, fly a drone, ride on a Segway. Cash bar.


6.30pm - first food platter served - selection of cheeses/tapas.


7pm - welcome and first presentation by Scott Pollard, Vodaphone loT Country Manager (30mins). Scott will outline the impact that loT technologies will have on agricultural communities and people's connectivity to "the internet of things"


7.30pm - free time to explore the experiences available.


8.00pm - second presentation by Jamie Silk of Advisian(30mins). Jamie will be examining converging technologies in the energy sector and how asset management, business operations and what customers want in the electricity sector will shape our future.


8.30pm - free time to explore the experiences available, second food platters served. A selection of gourmet finger food.


9pm - third presentation by Oswald Kilian of Advisian(30mins). Oswald will examine how climate drones will be keeping us safe in the future


9.30pm - late - venue is open for more experience time and a chance to mingle with our speakers.


Our Sponsors


BUY TICKETS FOR FRIDAY NIGHT

BUY TICKETS FOR SATURDAY NIGHT